I forgot id already taken my dose of two 50mg of tramadol and took another two in space of an hour what will happen to me?
I accidentally took 4 tramadol in the space of an hour what will happen?
Question posted by ashley89 on 22 Nov 2014
Last updated on 23 November 2014 by Delila
I am also on alot of other medication.
You could experience headaches & nausea, like a hangover effect from taking a 'higher than normal' dose, as well as lethargy, but the effects should wear off pretty quickly
If you're used to the tramadol, probably nothing. Don't take anymore now until tonight. You may get drowsy or something, but nothing drastic should happen.
- Tramadol uses and safety info
- Tramadol information for Healthcare Professionals (includes dosage details)
- Side effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.